# SDR SWIA200819593

- Difficulty date: May 4, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 25,752 hours, 37,398 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FLT 3573 - SMOKE REPORTED IN THE CABIN WHEN PACKS WERE RAN OFF OF APU.  REMOVED EXCESS OIL FROM APU RESERVOIR.  RAN APU AND BOTH PACKS FOR 15 MINUTES WITH NO EVIDENCE OF SMOKE.
